MAUDE Adverse Event Report: DePuy Orthopaedics Inc US P.F.C. SIGMA; Knee Implant: Patella

DePuy Orthopaedics Inc US P.F.C. SIGMA; Knee Implant: Patella
Catalog Number 960101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) investigation summary
=
> according to the information provided, it was reported that it was reported that on (b)(6) 2010, the patient underwent a tka with the product in question.Since the complaint device was not returned , we cannot determine a root cause for the reported failure.If the device or additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.It has been determined that no corrective or preventive actions are proposed.There is no indication that a design or manufacturing issue caused the reported condition.As part of depuy synthes quality processes, all devices are manufactured, inspected, and released in accordance with approved specifications.Additional monitoring for potential safety signals is conducted through complaint trend analysis as part of post-market safety surveillance activities.Device history lot
=
> the device lot number is unknown, therefore a¿device history review could not be performed.¿ if the lot/serial number becomes available, the record will be re-assessed.Added: d10 concomitant corrected: d3 (manufacturer email).

Brand Name
P.F.C. SIGMA
Common Device Name
Knee Implant: Patella
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50934378
Report Number1818910-2026-16804
Device Sequence Number9589290
Product Code NJL
UDI-Device Identifier10603295232612
UDI-Public(01)10603295232612
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K241000
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number960101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT CEM KEEL TIB TRAY SZ3; PFC SIG RPF CEM FEM SZ 3 LT; PFC SIG RPF INS SZ 3 10MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown